Doctor insights on:
Provera And Weight Gain
Do Premarin (conjugated estrogens) or provera cause weight gain? if so, is it just water weight that will come off after i stop taking the pills or is it actual fat?
Is weight gain a side effect of yasmin (drospirenone and ethinyl estradiol) pill? Was taking Depo-Provera provera but experienced weight gain so I stopped.What are common side effects of Yasmin (drospirenone and ethinyl estradiol)?
Not weight gain: Depotprovera stimulates the appetite center in the brain and makes women taking in more calories than needed - you may gain 60 lbs. Combination birth control pills containing estrogen make your body retain water and you may gain 2-3 pounds. While in the majority of women weight gain on birth control pills may not be an issue, individually women may gain much more for reasons not understood. ...Read more
If I want to stop the Depo-Provera shot due to weight gain, how long will the progesterone hormone be in my system?
Is it true that depo-provera makes u gain weight? Cause i wanna gain weight and if it makes me to gain weight, i'm gonna choose this method.
I have a dark ring around my neck and between my breast..do to me being on a Depo-Provera shot i gained weight..i stoped Depo-Provera and feel much better..my obgyn doctor told me it was a sign of pre mature diabetes..is this true? And how can i get rid o
Acanthosis Nigricans: is a common benign disorder that presents with velvety, hyperpigmented plaques on the skin. A wide variety of endocrine, metabolic, genetic and malignant disorders can contribute to the development of A.N. Insulin resistance plays a key role in development of AN including Obesity DM, PCOS. Treat the underlying disorder. A Dermatologist may be able to improve the appearance. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Depo provera weight loss
- Losing weight after taking depo-provera
- Ask a doctor a question free online
- Can provera make you lose weight?
- Do you gain wieght after only 1 depo-provera shot?
- Weight gain
- Postinor2 and weight gain
- Talk to a gynecologist online for free